


default search action
"Efficient Distributed Algorithms for Topology Control Problem with ..."
James Willson et al. (2009)
- James Willson, Xiaofeng Gao, Zhonghua Qu, Yi Zhu, Yingshu Li

, Weili Wu:
Efficient Distributed Algorithms for Topology Control Problem with Shortest Path Constraints. Discret. Math. Algorithms Appl. 1(4): 437-462 (2009)

manage site settings
To protect your privacy, all features that rely on external API calls from your browser are turned off by default. You need to opt-in for them to become active. All settings here will be stored as cookies with your web browser. For more information see our F.A.Q.


Google
Google Scholar
Semantic Scholar
Internet Archive Scholar
CiteSeerX
ORCID













